Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is Navidoxine safe to take for vomiting during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
Dear Dr

Last time I communicated with you I was complaining about not having any pregnancy symptoms. You said that is fine. Now I have had my first ultra sound and got a 155 bpm. Anyhow, now the preganancy sysmptoms have kicked in to their peak. I was having very high nausea and vomiting. So my doctor gave me Navidoxine to use as and when need basis. I want to know if this drug pregnanacy safe. Also please lt me know the minimum time allowed in between 2 dose. As of now, I am taking this medicine every 36 hours. The affect of each dose lasts until 36 hours and after that I can feel heavy nausea again.

Thanks.
Posted Sun, 3 Aug 2014 in Pregnancy
 
 
Answered by Dr. Som Biswas 18 hours later
Brief Answer:
YES , Navidoxine is safe

Detailed Answer:
Dear XXXXXXX ,

YES , Navidoxine is safe and is the drug for vomiting and nausea in pregnancy.

You can take it as you need also OR Once a day 1 tab at bed­time.

Either ways it is safe.

The minimum time allowed is 24 hours to be safest.

DO not worry. It is safe for you and your baby.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor